MathSciNet Relay Station
MathSciNet bibliographic data
MR2207494 (2006k:47010) 47A13 (47A15 47B20 47L45)
Eschmeier, Jörg On the reflexivity of multivariable isometries. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1783–1789 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement